# SDR AALA2024092377007

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N405AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8800
- Aircraft time: 17,301 hours, 4,734 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR BOTTLE REQ SVC. SETVICED AS REQUIRED L2 DOOR ASSIST BTL.
